On Second-Order Duality in Nondifferentiable Continuous Programming

DOI: 10.4236/ajor.2012.23035   PDF   HTML   XML   3,784 Downloads   6,312 Views   Citations

Abstract

A Mond-Weir type second-order dual continuous programming problem associated with a class of nondifferentiable continuous programming problems is formulated. Under second-order pseudo-invexity and second-order quasi-invexity various duality theorems are established for this pair of dual continuous programming problems. A pair of dual continuous programming problems with natural boundary values is constructed and the proofs of its various duality results are briefly outlined. Further, it is shown that our results can be regarded as dynamic generalizations of corresponding (static) second-order duality theorems for a class of nondifferentiable nonlinear programming problems already studied in the literature.

Share and Cite:

I. Husain and S. Shrivastav, "On Second-Order Duality in Nondifferentiable Continuous Programming," American Journal of Operations Research, Vol. 2 No. 3, 2012, pp. 289-295. doi: 10.4236/ajor.2012.23035.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] X. Chen, “Second-Order Duality for Variational Problems,” Journal of Mathematical Analysis and Applications, Vol. 286, 2003, pp. 261-270. doi:10.1016/S0022-247X(03)00481-5
[2] I. Husain, A. Ahmed and M. Masoodi, “Second-Order Duality for Variational Problems,” European Journal of Pure and Applied Mathematics, Vol. 2, No. 2, 2009, pp. 278-295.
[3] B. Mond and T. Weir, “Generalized Convexity and High Order-Duality,” Journal of Mathematical Analysis and Applications, Vol. 46, No. 1, 1974, pp. 169-174. doi:10.1016/0022-247X(74)90289-3
[4] I. Husain and M. Masoodi, “Second-Order Duality for a Class of Nondifferentiable Continuous Programming Problems,” European Journal of Pure and Applied Mathematics, Vol. 5, No. 3, 2012, pp. 390-400.
[5] J. Zhang and B. Mond, “Duality for a Nondifferentiable Programming Problem,” Bulletin Australian Mathematical Society, Vol. 55, 1997, pp. 20-44.
[6] S. Chandra, B. D. Craven and I. Husain, “A Class of Nondifferentiable continuous Programming Problems,” Journal of Mathematical Analysis and Applications, Vol. 107, No. 1, 1985, pp. 122-131. doi:10.1016/0022-247X(85)90357-9

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.